# SDR ASAA2018031123833

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,718 hours, 12,119 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 108G0356
- Condition: Faulted
- Location: Apu
- Part time: 32,700 hours, 9,832 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW ATTEMPTED APU START - FAULT LIGHT ILLUMINATED. INTERROGATED CDU FOUND FAULT CODE 49-41011 <NO FLAME SHUT DOWN>. GROUNDED - YES. ACCOMPLISHED APU BITE PER FIM 49-60 TASK 801. CURRENT STATUS SHOWS FAULT 49-94304 OIL LEVEL SENSOR FAULTY. ALSO FOUND FAULT CODE 49-41011. PERFORMED FIM 49-40 TASK 802. PRECAUTIONARY REPLACE ECU. RMVD AND INSTALLED NEW ECU. REF AMM 49-61-12-400-801. VERIFIED SOFTWARE WITH IPC 49-61-12-01. PERFORMED APU STARTING AND OPERATION, AMM TASK 49-11-00-860-801 AND APU BITE PROCEDURE, AMM TASK 49-61-00-700-801. SYS CKS NML. CURRENT STATUS IS CLEAR. CLEARS MEL 49-1B.
